# SDR YENA2024070500936

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 10,520 hours, 1,550 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fdu
- Part number: 9090120201
- Part serial: A0063180
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 10,604 hours, 1,562 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2289, AMS-JFK. (ETOPS) 'ENG #1 FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); PERFORMED TSM 26-12-00-810-803-A. NO HARD FAULTS ON ECAM FAULT. PERFORMED GVI ON LOOPS, NO DEFECTS NOTED. PERFORMED RESISTANCE CHECK ON FDU BETWEEN JULIET AND KILO. RESISTANCE AT 1.4 KILO OHMS. WITHIN LIMITS. REPLACED FDU AS PRECAUTIONARY IAW AMM 26-12-34. OPS CHECK NORMAL.
